Translator Disclaimer
February, 1981 Asymptotic Distribution and Moments of Normal Extremes
K. Aiyappan Nair
Ann. Probab. 9(1): 150-153 (February, 1981). DOI: 10.1214/aop/1176994515

Abstract

Let $X(n)$ be the largest observation in a random sample of size $n$ from a standard normal population. In this paper we investigate the limiting behavior of the distribution and the moments of $X(n)$ for large $n$. The results of this paper provide rates of convergence of the distribution and the moments of $X(n)$.

Citation

Download Citation

K. Aiyappan Nair. "Asymptotic Distribution and Moments of Normal Extremes." Ann. Probab. 9 (1) 150 - 153, February, 1981. https://doi.org/10.1214/aop/1176994515

Information

Published: February, 1981
First available in Project Euclid: 19 April 2007

zbMATH: 0453.60027
MathSciNet: MR606804
Digital Object Identifier: 10.1214/aop/1176994515

Subjects:
Primary: 62E20
Secondary: 62G30

Rights: Copyright © 1981 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.9 • No. 1 • February, 1981
Back to Top